# SDR FDEA200906272327

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT INTERNAL SKIN AT OSS 809.46 AREA 3 RIVET HOLES CRACKED.    REMOVED AND   REPLACED BY FABRICATION  AS PER DWG 114N40T5 SHEET 1 REV. A AND SRM 51-40-02 REV. 97.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
